# SDR CALA0800704

- Difficulty date: July 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496364
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT TRANSITION ANGLE HAS MULTIPLE SPOTS WITH SURFACE CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED SPLICE AND REPAIR PARTS AT FORWARD CARGO TRANSITION ANGLE LEFTHAND SIDE PER SRM 53-30-53.
